# SDR UPS203811

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100276
- Condition: Corrosion
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM UNDERSIDE OF UPPER CHORD AT STA 740, BL 0-LBL 25, WL 208.5.  REPAIRED IAW SRM 53-10-1, 51-30-5, 51-30-2, 51-10-1.
